Uniformly Amenable Discrete Groups.

Marek Bozejko

Mathematische Annalen (1980)

  • Volume: 251, page 1-6
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bozejko, Marek. "Uniformly Amenable Discrete Groups.." Mathematische Annalen 251 (1980): 1-6. <http://eudml.org/doc/163419>.

author = {Bozejko, Marek},
journal = {Mathematische Annalen},
keywords = {uniformly amenable groups; polynomial growth},
pages = {1-6},
title = {Uniformly Amenable Discrete Groups.},
url = {http://eudml.org/doc/163419},
volume = {251},
year = {1980},

AU - Bozejko, Marek
TI - Uniformly Amenable Discrete Groups.
JO - Mathematische Annalen
PY - 1980
VL - 251
SP - 1
EP - 6
KW - uniformly amenable groups; polynomial growth
UR - http://eudml.org/doc/163419
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.